MAUDE Adverse Event Report: .PERFORMA®.NON-BRAIDED CATHETER; DIAGNOSTIC PERIPHERAL CATHETER

.PERFORMA®.NON-BRAIDED CATHETER; DIAGNOSTIC PERIPHERAL CATHETER
Catalog Number 7742-20M100SH
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during an aortic aneurysm repair procedure, the catheter detached within the patient.The catheter detached at two locations outside the patient's body.The physician was able to successfully remove both pieces of the catheter form the patient by hand.The patient tolerated the procedure well with no additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
.PERFORMA®.NON-BRAIDED CATHETER
Common Device Name
DIAGNOSTIC PERIPHERAL CATHETER
MDR Report Key12338990
Report Number3010665433-2021-00067
Device Sequence Number11600606
Product Code DQO
UDI-Device Identifier00884450002605
UDI-Public884450002605
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K000659
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Catalogue Number7742-20M100SH
Device Lot NumberE2061862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE.; GUIDEWIRE